Paxil Anxiety Panic Attacks, Degree Weather, Getting Rid of Anxiety, Panic Disorder, Computer Screen
I started on Paxil about 14 months ago for extreme panic attacks. The doctor first started me on Zoloft but it made me dizzy sick and I got off of it after 1 dose. So he switched me to Paxil. The Paxil helped a lot with the attacks but if I'm even 2 hours ... more »
I started on Paxil about 14 months ago for extreme panic attacks. The doctor first started me on Zoloft but it made me dizzy sick and I got off of it after 1 dose. So he switched me to Paxil. The Paxil helped a lot with the attacks but if I'm even 2 hours late taking my pill, I'm so dizzy I can't walk. I cannot focus on a book or the computer screen. The lights are way WAY too bright for me all of the sudden. Moving my eyes in my head makes me feel like I'm spinning in circles. I start sweating and have to go outside in the 30 degree weather in a T-shirt to cool off. After about 2 hours the pill gets in my system and I'm fine again. I can think clearly and see fine. My concentration is back and my ears stop ringing. The first 6-8 months of Paxil I lost weight, had gotten down to a very low weight. Then it turned around and I gained weight in the next 6-8 months. Paxil is wonderful at getting rid of anxiety/panic attacks or panic disorder. But it seems as though you must stay on this forever. I am terrified of coming off of this drug. My husband came off of it with a little dizziness. He just stopped one day and that was it. But me, knowing if I'm late with the pill I'll be ILL.. I just know it's going to be horrible coming off of Paxil. I'm only on 10 mg. Never more, never less. That's a fairly small dose compared to what I've been reading. But it has a large effect on me. Good luck to you all when trying to get off of this drug. Consider staying on a small dose for a while then very very slowly coming down from that.